# SDR FDEA202109022181

- Difficulty date: September 2, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 106,889 hours, 21,670 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA84741
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE STATION 1536, LONGERON 48 RIGHT HAND   FOUND WITH CORROSION. LOWER CENTER CARGO COMPARTMENT BILGE STATION 1536 LONGERON 48 RIGHT HAND   CORROSION EVALUATED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIGURE 205   ALLOWABLE DAMAGE. DAMAGED LONGERON CARRIED OUT REPAIR AS PER EA 1-5310-T0363931   PART 1. TITLE: FUSELAGE Ï¿½ PLATES & SKIN Ï¿½ AFT INTERMEDIATE FUSELAGE Ï¿½ EXFOLIATION   CORROSION FOUND ON LONGERON L Ï¿½ 48R AT STA 1536. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
